# SDR DL76L100683

- Difficulty date: March 20, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 56,967 hours, 8,214 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DUE ERA 480566-14AD (LT) AND ERA 480568-14AD (RT) FUSELAGE FAILSAFE STRAP (FS955) LT AND RT SIDE FRAME REPAIR OF CORROSION AND FATIGUE CRACKS. BOTH LT AND RT FOUND TO BE CRACKED AND REPAIRED IAW ERA INSTRUCTIONS.
